Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Accidentally took atenolol with water pill. What to do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2001
Answered : 1106 Questions
Accidentally I took 2 atenolols 100 plus 25 water pill ... Am scared. What to do?
Posted Sat, 23 Nov 2013 in General Health
Answered by Dr. Jose Ignacio Artero Munoz 1 hour later
Brief Answer: Atenolol Detailed Answer: Hello, Delighted to be able to help. The drug that you refer has two components, atenolol and chlorthalidone. Chlorthalidone decreases blood pressure because it is diuretic. Atenolol decreases the heart rate and blood pressure. Though I am not concerned right now, but if the decrease in heart rate is below 50 and you have symptoms such as dizziness, weakness, sweating you should go to an Emergency Service. I hope I have answered your query. If you have any further questions I will be happy to help.If you do not have any clarifications, please don’t forget to evaluate my answer.I wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor